# SDR SWAA2021120644171

- Difficulty date: November 15, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 45,576 hours, 27,409 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING FOR CORROSION IN ACB; FOUND CRACKED DRILL START ON UNDERSIDE OF FRAME AT BS 947; RBL 20; BELOW RH FLOOR-TO-SIDEWALL SUPPORT (MARKED) ; / [01] AFTER FURTHER EVALUATION FRAME ACB AT BS 947; RBL20 FOUND TO BE OUT LIMIT; CRACK LENGHT 0.500' IAW SRM 53-00-07-1A-1; [02] VERIFIED ACB FRAME AT BS 947; RBL 20; FOUND OUT OF LIMITS PER SRM 53-00-07-1A-1; [03] REMOVED FRAME ACB AT BS 947 RBL 27 TO LBL 28 IAW SRM 51-40-02-0G-0; [04] RECEIVED NEW FRAME BS 947 FROM RBL 27 TO LBL 28 WL 161 P/N 147A1047-111 PO# 792341/1.  LOCATED AND DRILLED NEW FRAME AT BS 947 FROM RBL 27 TO LBL 28 WL 161 IAW SRM 51-40-05 AND DWG 147A1047 ID:107; REV:-.  OK TO INSTALL; [05] VERIFIED CORRECTIVE ACTION ITEM 4.
